# SDR UPS99830223

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LT WING L/E SKIN AT THE FWD END OF THE NR 2 PYLON CUT OUT IS CRACKED.  STOP DRILLED CRACK AND REPAIRED IAW SRM 57-2-0A FIG 1.
